# SDR AALA20140407012

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO SUBFLOOR FROM STATIONS 148 TO 160.  INSTALLED DOUBLER IAW AARD 53-20-00-16.
